Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Treated with osteoporosis. Was prescribed fosavance. Has swollen feet, red rashes with itching. Blood tests- normal. What is it?

My mother is 59 years old. Height 5'1", weight 50 kgs. She has been diagnosed with osteoporosis and has been prescribed
Fosavance 70mg/5600 IU. She is taking it for 3 weeks now and takes it every sunday as prescribed. For the last 3 months she is sufferering from swollen feet which reduces with rest. Several blood tests were done for kidney, liver,thyroid. All were normal. Now after taking Fosavance for 3 weeks she is saying that her knees have improved but for the past few days she is experiencing an itching all over her body along with red rashes. Her feet continues to be swollen and she is saying that while standing up from sitting position she has a sensation of mass in her left chest beneath the breast. She also experiences burning sensation in feet. She has no other problems. Urine is clear and bowl movement is regular.
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your mother is having multiple problems and these are difficult to put together top a single diagnosis without the privilege of examining her personally. This needs a detailed evaluation including blood tests for diagnosis.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor